# SDR CALA2022032100717

- Difficulty date: March 20, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 118,526 hours, 18,477 cycles
- System (JASC): 2700 · Flight Control System
- Part: Servo Valve
- Part number: 8816001001
- Condition: Unserviceable
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER RATIO EICAS C THE RUDDER RATIO SYSTEM HAS A FAILURE. COMPLIED WITH FIM 27-09-00-815-814 & 27-09 FAULT TREE 814. NO CURRENT OR HISTORY FOUND REMOVED AND REPLACED THE RUDDER ELECTRO HYDRAULIC SERVO VALVE IA W AMM 27-21-15-422-024. OPS AND LEAK CHECKS GOOD. PER TOMC TED & SR MGR MIKE MC. OK TO CONTINUE ADD EMP:U346523
